# SDR CA020621004

- Difficulty date: June 12, 2002
- Submitted: July 8, 2002
- Operation: General aviation
- Engine: Lyc O320*
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Valve Seat
- Condition: Damaged
- Location: Cylinder
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) INTAKE VALVE LEAKING 20/80 COMPRESSION. PROBLEM FOUND ON THE BENCH. THE CYLINDER HAD TO BE REMOVED, THE VALVE RE-SEATED AND THE CYLINDER RE-INSTALLED ON THE ENGINE.
